# SDR GTIA1000148

- Difficulty date: November 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON AFT LOWER SECTION OTBD SKIN WITH CORROSION.  REPLACED NR1 ENGINE PYLON AFT FAIRING OTBD SKIN PANEL FROM PYLON STA 829 TO PYLON STA 1005 DUE TO CORROSION IAW SRM 51-72-11 PAR 4 AND 6. INSTALLED SOLID RIVETS IAW SRM 51-42-11 PAR 6B.
